English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/133451
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Logics for belief functions on MV-algebras

AuthorsFlaminio, Tommaso ; Godo, Lluis ; Marchioni, Enrico
KeywordsModal logics
Fuzzy events
Belief functions
Lukasiewicz logic
MV-algebras
Issue Date2013
PublisherElsevier
CitationInternational Journal of Approximate Reasoning 54 (4): 491- 512 (2013)
AbstractIn this paper we present a generalization of belief functions over fuzzy events. In particular we focus on belief functions defined in the algebraic framework of finite MV-algebras of fuzzy sets. We introduce a fuzzy modal logic to formalize reasoning with belief functions on many-valued events. We prove, among other results, that several different notions of belief functions can be characterized in a quite uniform way, just by slightly modifying the complete axiomatization of one of the modal logics involved in the definition of our formalism. © 2012 Elsevier Inc. All.
URIhttp://hdl.handle.net/10261/133451
DOI10.1016/j.ijar.2012.08.006
Identifiersdoi: 10.1016/j.ijar.2012.08.006
issn: 0888-613X
Appears in Collections:(IIIA) Artículos
Files in This Item:
File Description SizeFormat 
IJAR54(4)_491-512.pdf428,41 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.